| Model Number |
1961-92-124 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
07/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised due to confirmed infection.Patient original surgery was at pvh on (b)(6) 2019 whereby patient underwent a sigma complex primary construct with a ps sigma femur, cemented stem and a rp rev sigma tibia with cemented stem.Patient is confirmed for infection today and another poly exchange was performed.Patient has a history on poly exchange recently 1 on (b)(6) 2019 and one on (b)(6) 2020.To be clear, patient had the i&d and poly swap performed today (b)(6) 2020.Doi: (b)(6) 2020 dor: (b)(6) 2020 left knee.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.